I am a 73 year old gentleman, taking medicine for type 2 diabetes, and medicine for high blood pressure. Both conditions are under control with the medications. I try to not have more than 260 grams of carbohydrates per day. I found that number in a book.
I find that many days I have a weakness in my joints, my legs feel as if they won't hold me up, and I have a kind of fog in my head. I have always been very active, building and decorating my home and yard, and working in the church as head usher of 200 plus helps ministry workers. I have been to my doctor and asked what is causing this to happen, he has run blood tests, and has no answer other than I'm not 20 any longer. This just doesn't make any sense to me. I just had 3 straignt days of feeling perfectly normal, and today I was back to having the fog in my head. I have a heaviness and just can't seem to think. I am artistic, so when I say that I can't think, I mean that I can't think things through to complete a project, or work on a project. I take the same vitamins and minerals everyday, so I don't think I'm doing anything different on some days than others. Overall, the symptoms are weakness and a heaviness in my head, and I notice it mostly accross my forehead, eyes, etc. I know it makes no sense, but it's real. Has anyone experienced this and have an answer???
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?